# SDR 97UAL900092

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Engine: Pwa JT9D7R4D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flow Screen
- Part number: 5902498
- Condition: Malfunctioned
- Location: Lt Fuel Tank
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT HIGH PITCH ATTITUDES, UNWANTED FUEL TRANSFER OCCURRED FROM THE LEFT TANK TO  THE CENTER TANK.  THE AIRCRAFT CONTINUED TO IAD.  FILLED LEFT AND RIGHT MAIN TANKS TO FULL CAPACITY AND PRESSURIZED TANKS USING THE FUEL PUMPS.  TAXIED AIRCRAFT AND VERIFIED NO FUEL TRANSFER.  REPLACED MOTIVE FLOW SCREENS.
